| Catalog Number |
67N035 |
| Medical Device Problem Codes |
Fracture (1260); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: other; device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that during a patient's tracheostomy tube change by the orl doctor and the medical and paramedical teams in the pediatric intensive care unit, damaged and non-compliant cannulas (glued cuff and glued and damaged plastic) were found.There was patient involvement, but there were no consequences of the event, only the risk of deterioration of the patient's condition (risk of infectious hygiene or respiratory infection) if the damaged cannula may have been used.
Additional Manufacturer Narrative
D9.Date returned to mfg: 17-jun-2024.H6.Investigation codes: updated.Investigation summary: the sample returned consists of one (1) for p/n: 67n035 and l/n: 3955773, returned sample was received in used condition, in a plastic bag.During visual inspection, no excess adhesive was identified on the surface of the tube and cuff.The failure modes of ¿a0266 - inner cannula problem¿ and ¿a0123 - cuff broken¿ were not confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.